# SDR SIMA20140618001

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 28,980 hours, 25,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD FLASHLIGHT BURNING SMELL IN CLIMB.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
